# SDR AALA971804

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BEAM TOP CORROSION AT BS 380 FROM RBL 24 TO RBL 61.  REPAIRED IAW BOEING SRM 53-10-8, PAGE 9A.  TST:  70,323.2 HOURS.  CYCLES, 48,502. 7(X)
